Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 251-266 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Motiee M. On Soluble-by-finite subgroups of valued division algebras. mmr 2023; 9 (3) :251-266
URL: http://mmr.khu.ac.ir/article-1-3228-en.html
Babol Noshirvani University of Technology , motiee@nit.ac.ir
Abstract:   (299 Views)
In this paper we show that if D is a valued F-central division algebra such that its residue division ring is a field, then each soluble-by-finite subgroup of its multiplicative group is soluble with derived length at most 3. We also prove that in some special cases the above bound for the length of the derived series is at most 2. Finally, using some examples we show that if the the residue division ring is not a field then the above resuklts are not true.
Full-Text [PDF 376 kb]   (98 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2021/08/28 | Revised: 2024/02/19 | Accepted: 2023/10/4 | Published: 2023/12/31 | ePublished: 2023/12/31

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb